Alert archive / North Carolina / Special Weather Statements in 2011
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Aug 7, 2011, 7:39 PM EDT for Randolph County, North Carolina. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2011, 7:39 PM EDT (23:39 UTC)
- Expired
- Aug 7, 2011, 8:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Raleigh, NC
County Randolph County, NC
The radar
The Raleigh/Durham radar (KRAX), 136 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 566 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
703
WWUS82 KRAH 072339
SPSRAH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
739 PM EDT SUN AUG 7 2011
NCZ038-039-080015-
DAVIDSON-RANDOLPH-
739 PM EDT SUN AUG 7 2011
...STRONG THUNDERSTORMS WILL MOVE ACROSS RANDOLPH AND SOUTHERN
DAVIDSON COUNTIES THROUGH 815 PM EDT...
AT 738 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
DENTON...OR ABOUT 14 MILES SOUTHEAST OF LEXINGTON...MOVING EAST AT 40
MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MARTHA...ULAH...
ASHEBORO...AND COLERIDGE.
HAZARDS INCLUDE...
GUSTY WINDS UP TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WINDS OF THIS
MAGNITUDE ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
&&
LAT...LON 3575 8019 3575 7959 3552 7960 3551 8019
3553 8020
TIME...MOT...LOC 2338Z 273DEG 34KT 3565 8008
$$
VINCENTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 7, 7:00 PM EDT, 39 minutes earlier.
Area forecast discussion, Aug 7, 7:00 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 700 PM EDT SUN AUG 7 2011 .SYNOPSIS... A VERY MOIST AIRMASS WILL PERSIST OVER CENTRAL NORTH CAROLINA THROUGH TUESDAY. THE BEST CHANCE FOR SHOWERS AND STORMS IS EXPECTED TO BE TUESDAY AFTERNOON INTO TUESDAY NIGHT IN ASSOCIATION WITH A SERIES OF UPPER LEVEL DISTURBANCES IN WESTERLY FLOW ALOFT. DRY CONDITIONS ARE EXPECTED WEDNESDAY THROUGH FRIDAY IN ASSOCIATION WITH HIGH PRESSURE BUILDING INTO THE AREA FROM THE NORTHWEST. && .NEAR TERM /THROUGH MONDAY NIGHT/... AS OF 255 PM SUNDAY... ...HEAT ADVISORY CONTINUES TODAY AND ANOTHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN AREAS MONDAY.... HEAT INDICES ARE JUST NOW BEGINNING HIT 105-107 ACROSS THE SOUTHERN PIEDMONT AND SANDHILLS...AND WE MAY SEE THOSE VALUES KEEP NORTHEAST INTO THE COASTAL PLAIN WHERE DEWPOINTS ARE STILL IN THE MID 70S IN MANY LOCATIONS. CONVECTION DID NOT FIRE IN THE LEE OF THE MOUNTAINS WITH THIS MORNINGS LEAD DISTURBANCE DUE TO LIMITED INSTABILITY. THE STRONGEST DESTABILIZATION HAS OCCURRED OVER THE CENTRAL PIEDMONT AND COASTAL PLAIN...WHERE MLCAPES ARE GREATER THAN 2000 J/KG. RUC ANALYSIS SUGGESTS THE STRONGEST FORCING AND MID LEVEL WINDS ASSOCIATED WITH THE TRAILING UPPER DISTURBANCE ARE PUSHING INTO NORTHERN VA AND MD...WITH WEAKER FORCING MOVING INTO THE BLUE RIDGE AREA. DESPITE STRONG DESTABILIZATION...IT APPEARS THERE MAY BE ENOUGH ANTICYCLONIC FLOW AND SUBSIDENCE ALOFT TO HAVE LIMITED EVEN MUCH CUMULUS DEVELOPMENT SO FAR TODAY. SPC HAS CENTRAL NC IN A SLIGHT RISK THIS AFTERNOON...BUT CONVECTIVE INITIATION MAY BE MORE LIKELY OVER VA. WILL BACK OFF ON POPS THROUGH SUNSET...BUT WILL LEAVE A SLIGHT CHANCE AS THE PREVIOUSLY MENTION DISTURBANCE ENCROACHES ON WEAKENING INSTABILITY THIS EVENING. WHAT CONVECTION THAT DOES FORM WILL LIKELY COME TO AN END BY MIDNIGHT AS INSTABILITY WANES. FORECAST LOWS LOOK TO BE PERSISTENT FROM PREVIOUS NIGHTS...72-76. DEEP WESTERLY FLOW WILL BE ESTABLISHED ON MONDAY...WITH PWS FALLING TO NEAR 1.5". GUIDANCE IS CONSISTENT IN MORE BOUNDARY LAYER MIXING IN THE FLOW REGIME...SO EXPECT DEWPOINTS WILL FALL INTO THE MID TO UPPER 60S ACROSS THE CWA EXCEPT FOR POSSIBLY IN THE SOUTHERN PIEDMONT AND SANDHILLS. 850MB TEMPS ARE CONSISTENTLY FORECAST TO WARM TO 22-24C MONDAY AFTERNOON...AND LOW LEVEL THICKNESSES ARE ALSO FORECAST TO RISE ABOUT 5-10M FROM SUNDAY. THIS PUTS HIGHS IN THE 96-101 RANGE. WILL ISSUE A HEAT ADVISORY FOR PORTIONS OF THE SOUTHEAST CWA WHERE PROBABILITIES OF DEWPOINTS AROUND 70 ARE GREATEST. LOWS MONDAY NIGHT A DEGREE OR TWO COOLER WITH LOWER DEWPOINTS. 69-74. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... AS OF 255 PM SUNDAY... MID AND UPPER FLOW WILL BE FROM THE WEST TUESDAY MORNING AS A SHORT WAVE IN THE UPPER MISSISSIPPI VALLEY ADVANCES TOWARD THE EAST COAST. WIDE DIFFERENCES IN THE MODELS AS TO IF THERE WILL BE ONE WAVE OR TWO AND IN TIMING. HOWEVER THE MAIN CONCERN IS DRYING WEST DOWNSLOPE FLOW AND A GENERAL LACK OF MOISTURE BELOW TEN THOUSAND FEET. WILL HOLD RAIN CHANCES AT NO MORE THAN ONE IN THREE WEST TO SLIGHT CHANCE EAST MID TO LATE AFTERNOON TUESDAY. DEPENDING ON TIMING... TUESDAY NIGHT MAY POSE THE BETTER CHANCE FOR RAIN. HOWEVER WITH ALL THE MODEL UNCERTAINTY AND LOSS OF AFTERNOON HEATING... WILL LIMIT RAIN CHANCES OVER CENTRAL NORTH CAROLINA TO THIRTY PERCENT OR LESS. WITH WINDS ALOFT WEST TO NORTHWEST AND PRECIPITABLE WATERS FALLING UNDER 1.25 INCHES WEDNESDAY... WEDNESDAY AND WEDNESDAY NIGHT FORECAST DRY AT THIS TIME. AFTERNOON HIGH TEMPERATURES LOW TO MID 90S. OVERNIGHT LOW TEMPERATURES MID 60S NORTHWEST RISING TO MID 70S SOUTHEAST. && .LONG TERM /THURSDAY THROUGH SUNDAY/... AS OF 245 PM SUNDAY... THE LONG WAVE PATTERN DURING THIS PERIOD IS RELATIVELY STATIC WITH AN UPPER LOW IN THE GULF OF ALASKA AND HUDSON BAY. A SURFACE HIGH OVER THE OHIO VALLEY WILL BRING NORTH TO NORTHEAST FLOW TO NORTH CAROLINA THURSDAY... BECOMING LIGHT AND VARIABLE AS THE HIGH MOVES EAST AND THE PRESSURE GRADIENT WEAKENS. SURFACE WINDS BECOME SOUTHEAST FRIDAY NIGHT AS THE HIGH EDGES INTO THE ATLANTIC. EVEN ISOLATED CONVECTION LOOKS DIFFICULT INTO FRIDAY NIGHT. THERE IS ROUGH AGREEMENT IN THE MODELS IN PUSHING A SHORT WAVE THROUGH THE GREAT LAKES REGION SATURDAY... BUT THE TIMING AND STRENGTH OF ITS EXTENSION INTO NORTH CAROLINA ARE IN QUESTION. A SLIGHT CHANCE FOR MEASURABLE RAIN IN THE COASTAL PLAIN SATURDAY AFTERNOON AND THIRTY PERCENT IN THE WEST... WITH SLIGHT CHANCES OR LESS EVERYWHERE OVERNIGHT. THE MEAN TROUGH POSITION CONTINUES OVER THE EAST COAST SUNDAY AND WILL LEAVE RAIN CHANCES AT SLIGHT GIVEN LOW CONFIDENCE IN ANY SHORT WAVE FEATURES THIS FAR OUT IN TIME. WITH THE MEAN LONG WAVE TROUGH IN THE VICINITY OF THE EASTERN UNITED STATES... TEMPERATURES WILL HAVE A CHANCE TO BE SOMEWHAT CLOSE TO NORMAL. AFTERNOON HIGH TEMPERATURES 90 TO 95 THURSDAY AND FRIDAY... 88 TO 93 FOR THE WEEKEND. OVERNIGHT LOW TEMPERATURES MOSTLY 68 TO 74... NORTHWEST TO SOUTHEAST. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... AS OF 700 PM SUNDAY... 24-HR TAF PERIOD: VFR CONDITIONS ARE GENERALLY EXPECTED THROUGH THE TAF PERIOD... ASIDE FROM A CHANCE FOR ISOLD CONVECTION THIS EVENING IN ASSOC/W A MOIST AIRMASS AND UPPER LEVEL DISTURBANCES IN WESTERLY FLOW ALOFT. ADDITIONALLY...THERE WILL BE A POTENTIAL FOR MVFR FOG DURING THE PRE-DAWN HOURS MONDAY MORNING...PRIMARILY BETWEEN 07-11Z. EXPECT THAT ISOLD CONVECTION WILL REMAIN POSSIBLE MONDAY AFT/EVE DURING PEAK HEATING IN ASSOC/W A MOIST AIRMASS AND THE CONTINUED POTENTIAL FOR UPPER LEVEL DISTURBANCES IN WESTERLY FLOW ALOFT. LOOKING AHEAD: MORE CONCENTRATED SHORTWAVE ENERGY IS EXPECTED TO RESULT IN SCATTERED TO WIDESPREAD SHOWERS AND STORMS TUE/TUE NIGHT. ISOLD SHOWERS/STORMS WILL REMAIN POSSIBLE ON WED...PRIMARILY IN EAST/SE PORTIONS OF THE AREA (KFAY/KRWI TAF SITES). EXPECT VFR CONDITIONS TO PREVAIL THU/FRI IN ASSOC/W HIGH PRESSURE BUILDING INTO THE MID-ATLANTIC AND CAROLINAS FROM THE NORTHWEST. -VINCENT && .RAH WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR NCZ011-027-028- 042-043-077-078-083>086-088-089. HEAT ADVISORY FROM 11 AM TO 9 PM EDT MONDAY FOR NCZ028-042-043- 077-078-083>086-088-089. && SYNOPSIS...VINCENT NEAR TERM...SMITH SHORT TERM...99 LONG TERM...99 AVIATION...VINCENT
Hazardous weather outlook, Aug 7, 3:35 PM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 335 PM EDT SUN AUG 7 2011 NCZ028-042-043-077-078-083>086-088-089-081945- EDGECOMBE-JOHNSTON-WILSON-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE- CUMBERLAND-SAMPSON- 335 PM EDT SUN AUG 7 2011 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 9 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A FEW ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS EVENING...WITH THE GREATEST THREAT OF DAMAGING STRAIGHT LINE WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. NCZ007>010-021>026-038>041-073>076-081945- PERSON-GRANVILLE-VANCE-WARREN-FORSYTH-GUILFORD-ALAMANCE-ORANGE- DURHAM-FRANKLIN-DAVIDSON-RANDOLPH-CHATHAM-WAKE-STANLY-MONTGOMERY- MOORE-LEE- 335 PM EDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS EVENING...MAINLY EAST OF US HIGHWAY 1. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. NCZ011-027-081945- HALIFAX-NASH- 335 PM EDT SUN AUG 7 2011 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A FEW ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS EVENING...WITH THE GREATEST THREAT OF DAMAGING STRAIGHT LINE WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 7, 6:07 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
607 PM EDT SUN AUG 7 2011
NCZ022-039-072245-
GUILFORD-RANDOLPH-
607 PM EDT SUN AUG 7 2011
...A STRONG THUNDERSTORM WILL MOVE ACROSS RANDOLPH AND GUILFORD
COUNTIES THROUGH 645 PM EDT...
AT 607 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
HIGH POINT...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...TRINITY...
JAMESTOWN...AND...TRINITY...ARCHDALE.
HAZARDS INCLUDE...
GUSTY WINDS UP TO 45 MPH.
BRIEF HEAVY RAINFALL.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WINDS OF THIS
MAGNITUDE ARE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS AND BLOWING
AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT
OUTDOOR OBJECTS.
&&
LAT...LON 3608 8004 3609 8004 3592 7963 3571 7978
3587 8005
TIME...MOT...LOC 2207Z 301DEG 14KT 3597 8001
VINCENTSpecial weather statement, Aug 7, 6:28 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 628 PM EDT SUN AUG 7 2011 NCZ022-038-039-072315- DAVIDSON-GUILFORD-RANDOLPH- 628 PM EDT SUN AUG 7 2011 ...STRONG THUNDERSTORMS WILL MOVE ACROSS RANDOLPH...GUILFORD AND DAVIDSON COUNTIES THROUGH 715 PM EDT... AT 628 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER THOMASVILLE...OR ABOUT 9 MILES SOUTHWEST OF HIGH POINT...MOVING EAST AT 25 MPH. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE THOMASVILLE... TRINITY...ARCHDALE...AND RANDLEMAN. HAZARDS INCLUDE... GUSTY WINDS UP TO 50 MPH. DEADLY CLOUD TO GROUND LIGHTNING. HEAVY RAINFALL AND MINOR FLOODING. SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WINDS OF THIS MAGNITUDE ARE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. && LAT...LON 3592 7962 3563 7972 3579 8030 3601 8020 TIME...MOT...LOC 2228Z 285DEG 21KT 3590 8012 VINCENT
Special weather statement, Aug 7, 7:14 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
714 PM EDT SUN AUG 7 2011
NCZ023-024-040-080000-
ALAMANCE-CHATHAM-ORANGE-
714 PM EDT SUN AUG 7 2011
...STRONG THUNDERSTORMS WILL MOVE ACROSS ORANGE...CHATHAM AND
ALAMANCE COUNTIES THROUGH 800 PM EDT...
AT 713 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 5 MILES
NORTHWEST OF SNOW CAMP...OR ABOUT 12 MILES NORTH OF SILER CITY...
MOVING EAST AT 35 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SNOW CAMP...SUTPHIN...
SAXAPAHAW...TEER...CARRBORO...FEARRINGTON...AND...CHAPEL HILL.
HAZARDS INCLUDE...
GUSTY WINDS UP TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WINDS OF THIS
MAGNITUDE ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
&&
LAT...LON 3602 7899 3586 7901 3587 7900 3568 7901
3570 7954 3604 7954
TIME...MOT...LOC 2313Z 276DEG 29KT 3590 7948
VINCENTSpecial weather statement, Aug 7, 7:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
739 PM EDT SUN AUG 7 2011
NCZ038-039-080015-
DAVIDSON-RANDOLPH-
739 PM EDT SUN AUG 7 2011
...STRONG THUNDERSTORMS WILL MOVE ACROSS RANDOLPH AND SOUTHERN
DAVIDSON COUNTIES THROUGH 815 PM EDT...
AT 738 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
DENTON...OR ABOUT 14 MILES SOUTHEAST OF LEXINGTON...MOVING EAST AT 40
MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MARTHA...ULAH...
ASHEBORO...AND COLERIDGE.
HAZARDS INCLUDE...
GUSTY WINDS UP TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WINDS OF THIS
MAGNITUDE ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
&&
LAT...LON 3575 8019 3575 7959 3552 7960 3551 8019
3553 8020
TIME...MOT...LOC 2338Z 273DEG 34KT 3565 8008
VINCENTThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 9:27 PM EDT | Special Weather Statement | RAH | Richmond, Scotland | 48 min |
| Aug 6, 10:11 PM EDT | Special Weather Statement | RAH | Hoke | 49 min |
| Aug 7, 3:39 AM EDT | Heat Advisory | RAH | Anson, Cumberland, Edgecombe, Halifax, Harnett, Hoke and 7 more | 16 hr |
| Aug 7, 3:29 PM EDT | Heat Advisory | RAH | Anson, Cumberland, Edgecombe, Harnett, Hoke, Johnston and 5 more | 27 hr |
| Aug 7, 6:07 PM EDT | Special Weather Statement | RAH | Guilford | 38 min |
| Aug 7, 6:28 PM EDT | Special Weather Statement | RAH | Davidson, Randolph | 47 min |
| Aug 7, 7:14 PM EDT | Special Weather Statement | RAH | Chatham | 46 min |
Nearby
Special Weather Statements in North Carolina, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.